# SDR COMA0760543

- Difficulty date: August 26, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 18,900 hours, 16,185 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5113 - ON CLIMB, BOX A ON PFD FLASHED 2-3 SECONDS, FOLLOWED BY AUTO-PILOT DISCONNECT.  NOTICED STIFFNESS IN CONTROLS WHEN TURNING LEFT.  RETURNED TO ATL.  LANDED WITHOUT INCIDENT.  PERFORMED EO-27-075, AILERON CONTROL PATH INSPECTION.  NO FURTHER DEFECTS.
